Erratum to: Number Rigidity in Superhomogeneous Random Point Fields (Journal of Statistical Physics, (2017), 166, 3-4, (1016-1027), 10.1007/s10955-016-1633-6)

Subhro Ghosh, Joel Lebowitz

Research output: Contribution to journalComment/debatepeer-review

Abstract

In the online published version the NSF grant number for JLL is incorrect. This has been corrected with this erratum. The correct statement is given below. The NSF grant JLL should be DMR 1104501 instead of DMR 1104500.

Original languageEnglish (US)
Pages (from-to)1028
Number of pages1
JournalJournal of Statistical Physics
Volume166
Issue number3-4
DOIs
StatePublished - Feb 1 2017

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Erratum to: Number Rigidity in Superhomogeneous Random Point Fields (Journal of Statistical Physics, (2017), 166, 3-4, (1016-1027), 10.1007/s10955-016-1633-6)'. Together they form a unique fingerprint.

Cite this